# SDR DL76G080372

- Difficulty date: March 13, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N1612T
- Make and model: Boeing 767332
- Aircraft serial: 30575
- Aircraft time: 32,070 hours, 4,635 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERHEAD AISLE EMERGENCY EXIT SIGN MISSING LENS.  REMOVED AND REPLACED EMERGENCY EXIT SIGN LENS IAW DAL B767-300 AMM 33-51-01,TIMCO HMV CARD 41147
